On the existence of special metrics in complex geometry

M. L. Michelsohn State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331619

Acta Mathematica, 149, (1), 261-295, 1981.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 258 downloads ] [ 0 comments ] [ Cited by 105 ]
@inproceedings{m.1981on,
  title={On the existence of special metrics in complex geometry},
  author={M. L. Michelsohn},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203258557775328},
  booktitle={Acta Mathematica},
  volume={149},
  number={1},
  pages={261-295},
  year={1981},
}
M. L. Michelsohn. On the existence of special metrics in complex geometry. 1981. Vol. 149. In Acta Mathematica. pp.261-295. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203258557775328.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved